Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 74, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 3, 2007, 10:30 PM CDT for Hempstead County, Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2007, 10:30 PM CDT (03:30 UTC)
- Expired
- Apr 3, 2007, 11:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
County Hempstead County, AR
The radar
The Shreveport radar (KSHV), 144 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 5:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2446 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 10:04 PM CDT, 26 minutes earlier.
Area forecast discussion, Apr 3, 10:04 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1004 PM CDT TUE APR 3 2007 .DISCUSSION... WILL UPDATE ZONES SHORTLY TO EXTEND SVR TSTMS WATCH SOUTHWARD AND CANCEL WATCH FOR MCCURTAIN COUNTY OK. STORMS ARE MOVING SOUTH SOUTHEAST AROUND 20 MPH BUT REMAIN SCATTERED. STORMS SHOULD BEGIN TO WEAKENEN BY THE 1 AM EXPIRATION TIME OF ORIGINAL WATCH. WILL ADJUST WINDS AND TEMPS IN ZONES TO GO WITH SLOWER MOVEMENT OF FRONT. ONLY MINOR ADJUSTMENTS TO POPS. && .AVIATION... LATEST SURFACE OBS SHOW COLD FRONT EXTENDING FROM KGYI NE TO KBVX...MOVING SOUTHEAST. A LINE OF SEVERE CONVECTION HAS DEVELOPED ALONG THE FRONT...AND WILL MOVE THROUGH THE FOUR-STATE AREA OVERNIGHT. PASSING STORMS SHOULD TEMPORARILY TAKE CONDITIONS DOWN TO MVFR...W/RAPID CLEARING AND NORTHERLY SURFACE FLOW BEHIND THE FRONT. && .PRELIMINARY POINT TEMPS/POPS... SHV 62 70 48 66 / 50 0 0 0 MLU 61 69 45 66 / 50 0 0 0 DEQ 51 68 41 63 / 40 0 0 10 TXK 55 69 44 64 / 50 0 0 10 ELD 56 68 42 65 / 50 0 0 0 TYR 59 69 47 67 / 50 0 0 0 GGG 61 68 47 67 / 50 0 0 0 LFK 69 70 48 69 / 50 20 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14/44
Hazardous weather outlook, Apr 3, 12:00 PM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE APR 3 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-041100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE ATMOSPHERE WILL BE VERY UNSTABLE ACROSS THE FOUR STATE REGION THIS AFTERNOON AHEAD OF A STRONG COLD FRONT. INITIAL STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP OVER CENTRAL LOUISIANA AND EAST TEXAS IN THE MOIST AND UNSTABLE AIR...AND MOVE NORTHEAST... DURING THE AFTERNOON AND EARLY EVENING. OTHER STRONG TO SEVERE THUNDERSTORMS SHOULD DEVELOP NORTH OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS BY LATE AFTERNOON. THUNDERSTORMS WILL MOVE SOUTHEAST THROUGH THE FOUR STATE AREA...TONIGHT INTO EARLY WEDNESDAY MORNING. ANY OF THESE STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED THIS AFTERNOON AND TONIGHT. 03
In the hours before
Local storm report, Apr 3, 8:36 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
836 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL BROKEN BOW 34.03N 94.74W
04/03/2007 E0.88 INCH MCCURTAIN OK FIRE DEPT/RESCUE
&&
JDLocal storm report, Apr 3, 8:58 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
858 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL 14 N DIERKS 34.32N 94.02W
04/03/2007 E1.00 INCH HOWARD AR EMERGENCY MNGR
&&
JDLocal storm report, Apr 3, 10:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1024 PM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 8 NW NASHVILLE 34.02N 93.95W
04/03/2007 E0.88 INCH HOWARD AR EMERGENCY MNGR
CENTER POINT
&&
JDThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:03 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 42 min |
| Apr 3, 9:45 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Red River | 45 min |
| Apr 3, 10:11 PM CDT | Severe Thunderstorm Warning | SHV | Morris, Titus | 34 min |
| Apr 3, 10:45 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Morris, Titus | 45 min |
| Apr 3, 11:22 PM CDT | Severe Thunderstorm Warning | SHV | Upshur | 38 min |
| Apr 3, 11:58 PM CDT | Severe Thunderstorm Warning | SHV | Upshur | 47 min |
| Apr 4, 12:10 AM CDT | Severe Thunderstorm Warning | SHV | Wood | 50 min |
| Apr 4, 12:16 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 59 min |
| Apr 4, 12:27 AM CDT | Severe Thunderstorm Warning | SHV | Gregg | 63 min |
| Apr 4, 1:10 AM CDT | Severe Thunderstorm Warning | SHV | Smith | 55 min |
| Apr 4, 1:23 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 67 min |
| Apr 4, 2:30 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 60 min |
| Apr 3, 7:10 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 50 min |
| Apr 3, 8:40 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 30 min |
| Apr 3, 8:42 PM CDT | Flash Flood Warning | SHV | Sabine | 3 hr |
| Apr 3, 8:37 PM CDT | Severe Thunderstorm Warning | SHV | Howard | 38 min |
| Apr 3, 9:16 PM CDT | Severe Thunderstorm Warning | SHV | Howard, Sevier | 44 min |
| Apr 3, 10:01 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Howard | 29 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.